# SDR CA190705004

- Difficulty date: June 20, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Diamon DA 40 NG
- Engine: Austro E4
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Bracket
- Part number: DA452000050
- Condition: Broken
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) DURING THE FLIGHT THE REAR PASSENGER DOOR SEPARATED FROM THE AIRCRAFT AND PASSED OVER THE AIRCRAFT TAIL SECTION. THE PILOT RETURNED TO THE AIRFIELD OF DEPARTURE(DTMB) AND MADE A SAFE LANDING. THERE WAS NO DAMAGE TO THE AIRCRAFT. THE SEPARATED DOOR PN:DA4-5221-00-00_2 WAS NOT FOUND AND THE DOOR HINGE BRACKET P/N: DA4-5200-00-50 WAS BROKEN (TC# 20190705004)
